# SDR GTIA020643

- Difficulty date: June 10, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Part number: 4034242923
- Part serial: 81120317
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TPA - FLT 632 - DURING DESCENT, AUTO PILOT WILL NOT HOLD SELECTED MACH, IAS OR VERTICAL SPEED MODES.  AUTO PILOT WILL TEND TO SPEED PAST SELECTED MODE.  WHILE AUTO PILOT IS SPEEDING PAST SELECTED MODE, THE AUTO PILOT TRIM ANNUNCIATOR LIGHT WILL ILLUMINATE, WHEN TURNING OFF THE AUTO PILOT TO CORRECT THE MALFUNCTION THE AIRCRAFT TENDS TO PITCH DOWN.  REMOVED AND REPLACED DFGC CONTROL PANEL.  PERFORMED SYSTEM MAINTENANCE BIT SEQUENCE THREE, DIAGNOSTIC NUMBERS 146 THROUGH 177 PER MD80 MM 22-01-02, RAN RTS CHECK ON NR 1 AND NR 2 SYSTEMS IAW MD80 MM 22-01-05.  (M)
